Alert archive / Kansas / Flash Flood Warnings in 2023

Flash Flood Warning 2, NWS Topeka, KS

April 14, 2023Cloud County, Ottawa County, Kansas

NWS Topeka, KS issued this flash flood warning at Apr 14, 2023, 9:12 PM CDT for Cloud County, Ottawa County, Kansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2023, 9:12 PM CDT (02:12 UTC)
Expired
Apr 14, 2023, 11:34 PM CDT
In force
2 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Cloud County, KS, Ottawa County, KS

The radar

The Grand Island radar (KUEX), 130 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2023-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 751 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2023-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
751 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
2035 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

596 
WGUS53 KTOP 150212
FFWTOP
KSC029-143-150600-
/O.NEW.KTOP.FF.W.0002.230415T0212Z-230415T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Topeka KS
912 PM CDT Fri Apr 14 2023

The National Weather Service in Topeka has issued a

* Flash Flood Warning for...
  Southeastern Cloud County in north central Kansas...
  Northwestern Ottawa County in north central Kansas...

* Until 100 AM CDT.

* At 911 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Radar estimates between 2 and 3 
  inches of rain have fallen. Additional rainfall amounts of 1 to 3 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Delphos, Aurora and Ada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3937 9772 3955 9742 3946 9741 3931 9756
      3915 9775 3914 9793 3915 9793 3916 9793
      3917 9793 3922 9793

FLASH FLOOD...RADAR INDICATED

$$
2 follow-up statements
117 
WGUS73 KTOP 150309
FFSTOP

Flash Flood Statement
National Weather Service Topeka KS
1009 PM CDT Fri Apr 14 2023

KSC029-143-150600-
/O.CON.KTOP.FF.W.0002.000000T0000Z-230415T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cloud KS-Ottawa KS-
1009 PM CDT Fri Apr 14 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY FOR 
SOUTHEASTERN CLOUD AND NORTH CENTRAL OTTAWA COUNTIES...

At 1007 PM CDT, Doppler radar estimated between 2 and 4 inches of 
rain have fallen. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Delphos and Aurora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3931 9779 3937 9772 3955 9742 3946 9741
      3931 9756 3926 9762 3924 9772

FLASH FLOOD...RADAR INDICATED

$$
068 
WGUS73 KTOP 150434
FFSTOP

Flash Flood Statement
National Weather Service Topeka KS
1134 PM CDT Fri Apr 14 2023

KSC029-143-150444-
/O.CAN.KTOP.FF.W.0002.000000T0000Z-230415T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cloud KS-Ottawa KS-
1134 PM CDT Fri Apr 14 2023

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN CLOUD AND NORTH 
CENTRAL OTTAWA COUNTIES...

Flood waters have receded and the heavy rain has ended. Flooding is 
no longer expected to pose a threat. Please continue to heed 
remaining road closures.

LAT...LON 3931 9779 3937 9772 3955 9742 3946 9741
      3931 9756 3926 9762 3924 9772

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Apr 14, 6:32 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Apr 14, 6:32 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
632 PM CDT Fri Apr 14 2023

...Update to aviation forecast discussion...

.DISCUSSION...
Issued at 235 PM CDT Fri Apr 14 2023

Key Messages:

- Severe storms possible this evening & tonight

- Extreme fire danger Sunday

Detailed Discussion:

Severe weather continues to look possible across especially
northern Kansas this evening. Surface moisture return has been
about as expected, with dewpoints generally reaching the low 50s
throughout the eastern half of the state. Temperatures continue to
warm in the 850-700 hPa layer as the EML advects east (evident on
ACARS soundings and low-level water vapor imagery), while boundary
layer destabilization also occurs, indicated by the isolated cu
development in the open warm sector. Pretty striking gravity waves
have emanated out of western KS and into northern OK, possibly
assisting quicker and slightly deeper cu development across
northwest OK early this afternoon. A little elevated convection
has developed along a weak pre-frontal trough/wind shift in
northeast KS this morning, but is not expected to amount to much
more than perhaps a few sprinkles. Given increasing inhibition
across the region, it is likely some increased forcing from the
dryline and/or approaching cold front will be necessary for deep
convective initiation to occur.

The dryline, currently just east of a line from Pratt to Russell,
continues to tighten and mix just slightly eastward, but isn't
expected to make much progress eastward. Any isolated storms that
form along this boundary would mainly develop west and southwest
of the forecast area, but could progress into central KS by 6 or 7
this evening. Deep layer shear of 25-30 kts that's cross boundary
could allow initial storm mode to be isolated supercells, with
both significant hail and wind as primary threats. High storm
bases and lots of DCAPE should lead to strong downdrafts and
preclude any tornado risk.

The cold front/inverted trough axis, currently stretching from
Ulysses to the north side of the Omaha metro, will make initially
slow progress as surface low pressure in central KS transitions
northeast. This boundary could also serve as a focus for
convective initiation, especially later this evening as the upper
trough provides additional lift. Storm motion will be more along-
boundary with this feature, encouraging more upscale growth and
linear segments. Hail could be an initial threat, but the primary
hazard with these outflow-driven segments will be damaging
straight line winds. As the dryline starts to retreat this
evening, the cold front will become the primary focus for
additional storm initiation, and northern to northeast KS the most
likely area for a continued severe risk.

Storms will likely separate from the cold front as outflow drives
them east and southeast, indicated pretty consistently by storm
modes among HREF members. This should decrease severe threat with
time as storms gust out and new updrafts struggle to develop in a
worked-over environment. Therefore, most likely window for a
severe weather threat is 7-10 PM. Widely scattered showers and
embedded thunderstorms may linger behind the initial push of
stronger storms tonight, but coverage will limit widespread rain
amounts to less than a half inch in most locations. Frontal
passage will finally occur in the morning hours Saturday, but
some wrap around showers and perhaps even a flake or two of non-
accumulating snow will linger into Saturday night.

Fire danger Sunday will depend a bit on how much wetting rain
occurs on Friday and Saturday, but atmospheric conditions look
very supportive of extreme fire danger throughout the area. RH is
progged to drop into the teens to near 20 percent, and northwest
winds will gust to 40+ mph in the afternoon. Sunday should also be
monitored for a possible wind advisory given recent trends with
the depth and location of the low over the Northern Plains/Great
Lakes region. Winds should lessen on Monday, hopefully limiting
the window for wildfire danger to just the Sunday afternoon and
early evening period.

After a chilly and dreary Saturday, temperatures will warm into
next week, returning to above-normal values by Tuesday. Shower and
thunderstorm chances return Tuesday as well, and linger on-and-off
through the remainder of the forecast period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 632 PM CDT Fri Apr 14 2023

A messy TAF period is expected with a couple of rounds of rain and
storms. Storms south of KTOP/KFOE could impact terminals within
the next hour or two. Another round of storms moves through later
this evening and may linger behind a cold front through the early
morning hours of Saturday. Additional showers and storms are expected
during the late morning into the afternoon before shifting east of
the area near the end of the TAF period. Winds switch to the north-
northwest behind the front and become gusty through the day Saturday.
MVFR or possibly IFR cigs also build in behind the front.

&&

.FIRE WEATHER...
Issued at 235 PM CDT Fri Apr 14 2023

Very high fire danger continues this afternoon, although relative
humidity should start increasing by early evening as moisture
surges northward into the area. Attention then turns to Sunday,
when minimum afternoon RH in the 15 to 20 percent range is
expected, along with gusty northwest winds reaching sustained
speeds of 25 to 30 mph and gusts reach 40+ mph. Recent rainfall
will at least prevent any ongoing fires from lingering into
Sunday, but fuels will dry out quickly, and should still burn
efficiently.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DISCUSSION...Laflin
AVIATION...Flanagan
FIRE WEATHER...Laflin
Hazardous weather outlook, Apr 14, 2:36 PM CDT, 6 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
236 PM CDT Fri Apr 14 2023

KSZ008>012-020>024-026-034>040-054>056-058-059-151945-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
236 PM CDT Fri Apr 14 2023

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...This afternoon and tonight.

A few severe storms are possible late this afternoon and evening,
mainly across north central and northeast Kansas. Hail up to the
size of half dollars and wind gusts to 70 mph will be possible in any
severe storms that develop today.

Very high fire danger continues through this evening, with breezy
south winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Very high to extreme fire weather will be possible on Sunday due to
gusty northwest winds and low humidity.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

In the hours before

Special weather statement, Apr 14, 7:11 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Topeka KS
711 PM CDT Fri Apr 14 2023

KSZ055-150045-
Osage-
711 PM CDT Fri Apr 14 2023

...A strong thunderstorm will impact portions of northern Osage
County through 745 PM CDT...

At 711 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Lyndon, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Osage City, Carbondale, Overbrook, Lyndon and Scranton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Kansas.

&&

LAT...LON 3855 9569 3864 9587 3886 9573 3887 9573
      3887 9550 3877 9550
TIME...MOT...LOC 0011Z 215DEG 33KT 3865 9574

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

ST
Special weather statement, Apr 14, 7:16 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Topeka KS
716 PM CDT Fri Apr 14 2023

KSZ034-150045-
Ottawa-
716 PM CDT Fri Apr 14 2023

...Strong thunderstorms will impact portions of northern Ottawa
County through 745 PM CDT...

At 715 PM CDT, Doppler radar was tracking a few strong thunderstorms
in Lincoln and Ottawa Counties, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Minneapolis, Delphos, Wells and Ada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Kansas.

&&

LAT...LON 3930 9793 3931 9792 3931 9738 3915 9737
      3905 9793
TIME...MOT...LOC 0015Z 215DEG 33KT 3908 9804

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

ST
Special weather statement, Apr 14, 7:20 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Topeka KS
720 PM CDT Fri Apr 14 2023

KSZ054-150045-
Lyon-
720 PM CDT Fri Apr 14 2023

...A strong thunderstorm will impact portions of southeastern Lyon
County through 745 PM CDT...

At 720 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Madison, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Emporia, Olpe and Neosho Rapids.

This includes Interstate 35 between mile markers 130 and 142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Kansas.

&&

LAT...LON 3817 9630 3846 9618 3843 9595 3817 9606
TIME...MOT...LOC 0020Z 215DEG 33KT 3819 9619

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

ST
Special weather statement, Apr 14, 7:31 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Topeka KS
731 PM CDT Fri Apr 14 2023

KSZ020-150100-
Cloud-
731 PM CDT Fri Apr 14 2023

...A strong thunderstorm will impact portions of eastern Cloud County
through 800 PM CDT...

At 730 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles west of Miltonvale, moving north at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clyde, Miltonvale and Aurora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Kansas.

&&

LAT...LON 3965 9761 3965 9737 3964 9737 3931 9745
      3931 9764
TIME...MOT...LOC 0030Z 189DEG 31KT 3935 9757

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

ST
Special weather statement, Apr 14, 7:55 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Topeka KS
755 PM CDT Fri Apr 14 2023

KSZ055-150130-
Osage-
755 PM CDT Fri Apr 14 2023

...A strong thunderstorm will impact portions of northeastern Osage
County through 830 PM CDT...

At 754 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Lyndon, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down twigs and blow around
         unsecured objects.

Locations impacted include...
Osage City, Carbondale, Overbrook, Lyndon, Scranton and Pomona Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Kansas.

&&

LAT...LON 3856 9566 3866 9585 3887 9577 3887 9550
      3871 9550
TIME...MOT...LOC 0054Z 215DEG 35KT 3868 9570

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 14, 8:31 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Topeka KS
831 PM CDT Fri Apr 14 2023

KSZ008-009-020-021-034-150200-
Republic-Clay-Cloud-Washington-Ottawa-
831 PM CDT Fri Apr 14 2023

...Strong thunderstorms will impact portions of Ottawa, southeastern
Republic, northwestern Clay, Washington and Cloud Counties through
900 PM CDT...

At 830 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Palmer to 3 miles east of Ada. Movement
was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down twigs and blow around
         unsecured objects.

Locations impacted include...
Concordia, Minneapolis, Washington, Clyde, Hanover, Clifton,
Miltonvale, Glasco, Linn, Delphos, Greenleaf, Tescott, Morganville,
Barnes, Morrowville, Palmer, Haddam, Agenda, Aurora and Vining.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with these storms and may lead to
localized ponding of water. Do not drive your vehicle through
flooded roadways.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Kansas.

&&

LAT...LON 3940 9793 4000 9714 4000 9681 3974 9681
      3896 9778 3896 9793
TIME...MOT...LOC 0130Z 221DEG 29KT 3964 9718 3916 9782

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:03 PM CDTSpecial Weather StatementTOPMarshall27 min
Apr 14, 7:11 PM CDTSpecial Weather StatementTOPOsage34 min
Apr 14, 7:16 PM CDTSpecial Weather StatementTOPOttawa29 min
Apr 14, 7:20 PM CDTSpecial Weather StatementTOPLyon25 min
Apr 14, 7:24 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa36 min
Apr 14, 7:27 PM CDTSevere Thunderstorm WarningTOPLyon33 min
Apr 14, 7:31 PM CDTSpecial Weather StatementTOPCloud29 min
Apr 14, 7:54 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa36 min
Apr 14, 7:55 PM CDTSpecial Weather StatementTOPOsage35 min
Apr 14, 8:31 PM CDTSpecial Weather StatementTOPCloud, Ottawa, Washington29 min
Apr 14, 8:55 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Ottawa, Washington50 min
Apr 14, 9:46 PM CDTSpecial Weather StatementTOPClay, Dickinson, Marshall, Riley44 min
Apr 14, 10:21 PM CDTSpecial Weather StatementTOPBrown, Geary, Morris, Nemaha, Pottawatomie39 min
Apr 14, 10:26 PM CDTSevere Thunderstorm WarningTOPGeary, Riley34 min
Apr 14, 10:46 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley30 min
Apr 14, 11:09 PM CDTSpecial Weather StatementTOPMorris51 min
Apr 14, 11:11 PM CDTSpecial Weather StatementTOPBrown49 min
Apr 14, 11:19 PM CDTSpecial Weather StatementTOPPottawatomie41 min
Apr 14, 11:23 PM CDTSpecial Weather StatementTOPJefferson37 min
Apr 14, 11:51 PM CDTSpecial Weather StatementTOPBrown, Jackson, Jefferson, Shawnee54 min
Apr 15, 12:32 AM CDTSpecial Weather StatementTOPDouglas13 min
Apr 15, 12:43 AM CDTSpecial Weather StatementTOPDouglas, Jefferson47 min
Apr 15, 3:01 AM CDTSpecial Weather StatementTOPOsage44 min
Apr 15, 1:01 PM CDTSpecial Weather StatementTOPLyon29 min
Apr 15, 1:08 PM CDTSevere Thunderstorm WarningTOPLyon22 min
Apr 15, 1:38 PM CDTSpecial Weather StatementTOPOsage37 min
Apr 15, 2:01 PM CDTSpecial Weather StatementTOPFranklin29 min
Apr 15, 2:10 PM CDTSpecial Weather StatementTOPAnderson, Coffey20 min
Apr 15, 2:17 PM CDTRed Flag WarningTOPClay, Cloud, Dickinson, Geary, Marshall, Morris and 5 more30 hr
Apr 15, 2:19 PM CDTSpecial Weather StatementTOPDouglas, Franklin26 min
Apr 15, 2:32 PM CDTSpecial Weather StatementTOPFranklin28 min

Nearby

Flash Flood Warnings in Kansas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.